I recently got an alert on drugs.com saying that benzodiazepines can exacerbate depression. I take klonopin which is a benzo 1mg in the morning and 1mg at night. In the morning I also take a beta blocker and my lexapro(20mg) to treat my depression anxiety. Could the klonopin be contributing to the symptoms I've been feeling lately mainly fatigue, and not being my positive upbeat self. I wanted to try and reduce meds so my psychiatrist said we would start decreasing the klonopin gradually over the next 8 weeks to see of the lexapro alone keeps the anxiety under control. Any good or bad experiences with any of this or advice?
Yes! i believe benzo's can cause severe depression when i was taking xanax i felt like my husband didnt love me and everybody hated me and i just felt blah. After i stopped taking them i didnt feel this way anymore i have also taken klonopin and i had similar feelings as i did on the xanax. Keep reducing them if your starting to feel this way i would say just stop them all together but i dont know if you will have withdraws cause i dont know how long you have been taking them.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2012 • 2 answers
Posted 17 Aug 2013 • 2 answers
Posted 15 Nov 2013 • 3 answers
Posted 16 Mar 2014 • 4 answers
Posted 15 Oct 2015 • 7 answers